# SDR USAA2012032900014

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,144 hours, 40,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323649
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - 3 INCH CRACK IN FUSELAGE SKIN AT BS 727F+15 INCHES, S25L.  REPAIRED FUSELAGE SKIN AT BS 727F+15 INCHES, S25L IAW EA 103822 & B737 SRM 53-00-01, REPAIR 31.
